# SDR CALA0800473

- Difficulty date: May 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 28,417 hours, 14,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Bs 440 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 440 BETWEEN S8L AND S9L.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLES PER EA 35310-04498.
